# SDR IXXA0200109O

- Difficulty date: November 6, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 88,897 hours, 28,786 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Cylinder
- Part number: 57155835510
- Part serial: 445
- Condition: Defective
- Location: Gear Door
- Part time: 88,897 hours, 28,786 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM LAX TO TOL, THE LANDING GEAR DOOR NOT LATCHED LIGHT REMAINED ILLUMINATED FOLLOWING LANDING GEAR RETRACTION.  THE FLIGHT CREW CYCLED THE GEAR AND THE LIGHT EXTINGUISHED.  THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE GEAR DOOR ACTUATOR CYLINDER DEFECTIVE.  MAINTENANCE REPLACED THE CYLINDER AND PERFORMED A SUCESSFUL OPERATIONAL CHECK IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.  THE AIRCRAFT WAS RETURNED TO SERVICE
